“First mRNA booster was ok, but the second one crushed me.”
(Lawrence Richard – Fox News) Elon Musk took to Twitter late Friday evening to share his personal experience with the second COVID booster shot, explaining he ran into “major side effects.”
In a series of tweets, the Twitter CEO said he felt like he “was dying” and that a cousin of his in “peak health” suffered myocarditis, an inflammation of the heart which is listed as a possible side effect of some coronavirus vaccines.
“I had major side effects from my second booster shot. Felt like I was dying for several days. Hopefully, no permanent damage, but I dunno,” Musk said in a tweet.
The conservative voice and Christian content are being silenced more and more. CRN offers a lifeline to conservative people of faith who are disgusted with Facebook, Twitter and the MSM for failing to report, even blocking, important news stories that don’t comport with the far left’s narrative. We urge you to sign up to receive our FREE need to read articles. NO ADS! NO VIDEOS! NO POPUPS! JUST STRAIGHT NEWS.